# SDR CALA2013110892733

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 69,921 hours, 9,772 cycles
- Engine: Pwa PW40903
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD DOWN LOCK OVER CENTER MISSING AFT SPRING.  REPLACED MISSING SPRING & FWD SPRING ON LT MLG FWD DRAG BRACE, REPLACED UPPER & LOWER SPOOLS ON AFT SPRING.
